Alert archive / Pennsylvania / River Flood Warnings in 2011
River Flood Warning 58, NWS State College, PA
NWS State College, PA issued this river flood warning at May 19, 2011, 3:33 AM EDT for Clinton County, Pennsylvania. It took effect at May 19, 2011, 6:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2011, 3:33 AM EDT (07:33 UTC)
- In effect from
- May 19, 2011, 6:00 AM EDT
- Expired
- May 19, 2011, 5:29 PM EDT
- In force
- 11 hr
- Issued by
- NWS State College, PA
- Flood severity
- Minor
County Clinton County, PA
The radar
The State College radar (KCCX), 46 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bald Eagle Creek near Beech Creek Station (BECP1).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01548005, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
431 WGUS41 KCTP 190734 FLWCTP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE, PA 333 AM EDT THU MAY 19 2011 ...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... BALD EAGLE CREEK NEAR BEECH CREEK STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING. && PAC035-191933- /O.NEW.KCTP.FL.W.0058.110519T1000Z-110520T1200Z/ /BECP1.1.ER.110519T1000Z.110519T1800Z.110520T0600Z.NO/ 333 AM EDT THU MAY 19 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE BALD EAGLE CREEK NEAR BEECH CREEK STATION * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3 AM THURSDAY THE STAGE WAS...10.6 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CREST NEAR 11.9 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY NIGHT. * AT 11.0 FEET...HIGH WATER LEVELS THREATEN THE COTTAGE AREA OF MILL HALL DOWNSTREAM OF BEECH CREEK STATION. $$
2 follow-up statements
362 WGUS81 KCTP 191453 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1053 AM EDT THU MAY 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... BALD EAGLE CREEK NEAR BEECH CREEK STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS AFTERNOON. && PAC035-200253- /O.CON.KCTP.FL.W.0058.000000T0000Z-110520T1200Z/ /BECP1.1.ER.110519T1350Z.000000T0000Z.110520T0600Z.NO/ 1053 AM EDT THU MAY 19 2011 THE FLOOD WARNING CONTINUES FOR THE BALD EAGLE CREEK NEAR BEECH CREEK STATION. * AT 11 AM THURSDAY THE STAGE WAS 10.8 FEET AND STEADY. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE AGAIN TO NEAR FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT 11.0 FEET...HIGH WATER LEVELS THREATEN THE COTTAGE AREA OF MILL HALL DOWNSTREAM OF BEECH CREEK STATION. $$
959 WGUS81 KCTP 192129 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 529 PM EDT THU MAY 19 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... BALD EAGLE CREEK NEAR BEECH CREEK STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. && PAC035-192159- /O.CAN.KCTP.FL.W.0058.000000T0000Z-110520T1200Z/ /BECP1.1.ER.110519T1350Z.000000T0000Z.000000T0000Z.NO/ 529 PM EDT THU MAY 19 2011 THE FLOOD WARNING IS CANCELLED FOR THE BALD EAGLE CREEK NEAR BEECH CREEK STATION. * AT 5 PM THURSDAY THE STAGE WAS 10.5 FEET AND STEADY. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL REMAIN CLOSE TO 10.5 FEET FOR THE NEXT DAY. * AT 11.0 FEET...HIGH WATER LEVELS THREATEN THE COTTAGE AREA OF MILL HALL DOWNSTREAM OF BEECH CREEK STATION. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at May 19, 2:03 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 19, 2:03 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 203 AM EDT THU MAY 19 2011 .SYNOPSIS... A DEEP UPPER-LEVEL TROUGH OVER THE CENTRAL APPALACHIANS WILL MOVE VERY SLOWLY NORTHWARD INTO THE UPPER OHIO VALLEY ON THURSDAY BEFORE SHIFTING EASTWARD OVER PENNSYLVANIA AND OUT TO SEA BY SATURDAY. MODERATING TEMPERATURES AND A PERIOD OF MAINLY DRY WEATHER APPEAR IN STORE FOR THE WEEKEND AS AN UPPER LEVEL RIDGE BUILDS EASTWARD FROM THE MIDWEST. ABOVE NORMAL TEMPERATURES ARE POSSIBLE BY EARLY NEXT WEEK. && .NEAR TERM /UNTIL 7 AM THIS MORNING/... SLOW MOVING CELLS AGAIN POPPING UP IN THE SRN TIER AS YET ANOTHER SPOKE OF FORCING MOVES NORTHWARD INTO THE REGION...BUT THE TREND IS FOR LESS COVERAGE ON THE WHOLE. HEAVIEST RAIN RIGHT NOW IS ALSO OVER AREAS THAT HAD LESS TONIGHT...BUT STILL REMAIN PRETTY WET. BASED ON LATEST RADAR TRENDS...HAVE RAISED POPS TO LIKELY ACROSS THE CENTRAL MTNS BTWN 04Z-06Z. MDLS LATCHING ONTO ANOTHER SHORTWAVE LIFTING INTO THE REGION LATE TONIGHT...WHICH MAY PRODUCE NEXT AREA OF CONCENTRATED SHOWERS ACROSS SOUTHWESTERN PA TOWARD DAWN. LATEST SATL IMAGERY SHOWS SOME CLEARING HEADED TOWARD SE PA. SOME DENSE FOG IS POSSIBLE LATER TONIGHT IF BREAKS IN OVERCAST CAN WORK INTO OUR SE ZONES. && .SHORT TERM /7 AM THIS MORNING THROUGH 6 PM FRIDAY/... THE STUBBORN CUTOFF LOW WILL MOVE ACRS CENTRAL PA ON THUR BEFORE SHIFTING TO THE NEW ENGLAND COAST BY THE END OF THE PERIOD. COOL AIR ALOFT WILL PROMOTE STEEP LAPSE RATES AND SCT TO NMRS DIURNALLY DRIVEN SHOWERS AND TSTMS. SFC RIDGE WILL BEGIN TO BUILD INTO THE AREA LATE FRI NGT WHICH SHOULD SPELL AN END TO THE PCPN FROM WEST TO EAST. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... SLOWLY DIGGING /AND SLIGHTLY RETROGRADING/ TROUGHING ACROSS CENTRAL CANADA WILL ESCORT THE ERN CLOSED LOW OUT TO SEA BY SAT. BUT CHANCE FOR SHOWERS/AFTERNOON TSTMS WILL PERSIST INTO FRI BEFORE AMPLIFIED UPPER RIDGE MOVES IN FOR LATE WEEKEND. SAT/SUN WILL BE NOTICEABLY WARMER WITH HIGHS APPROACHING 80F AS A WARM FRONT DEVELOPS AND SLIPS THROUGH. BEHIND WARM FRONT...CHANCE FOR SCT CONVECTION WILL RETURN AND LINGER THROUGH MUCH OF THE WEEK AS TROUGH WEAKENS OVER THE GREAT LAKES AND WEAK BERMUDA HIGH SETS UP OVER W ATLANTIC. TEMPERATURES REMAIN AT OR SLIGHTLY ABOVE AVERAGE NEXT WEEK. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... STLT IMAGERY SHOWS UPPER LEVEL LOW PRESSURE OVR ERN OH EARLY THIS MORNING. EXPECT UNSETTLED CONDITIONS TO CONTINUE TDY AS THIS SYSTEM SLIDES SLOWLY EWD ACRS CNTRL PA. NEAR TERM HI RESOLUTION MDLS AGREE WITH CURRENT RADAR LOOP SHOWING TRAINING SHOWERS AND TSTMS LIFTING NWD ALONG THV-CXY-SEG TO PERHAPS IPT LINE OVR THE NEXT FEW HOURS. ELSEWHERE VERY HIGH LOW LEVEL MSTR WILL RESULT IN AREAS OF FOG AND LOW STRATUS THRU 12-15Z. OUTLOOK... FRI...SCT SHOWER POSSIBLE. SAT...NO SIG WX EXPECTED. SUN-MON...MAINLY VFR...BUT SCT TSTMS MAINLY W HALF. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...DANGELO/FITZGERALD SHORT TERM...DEVOIR/STEINBUGL LONG TERM...RXR AVIATION...STEINBUGL
Hazardous weather outlook, May 18, 8:32 PM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 832 PM EDT WED MAY 18 2011 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-200045- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 832 PM EDT WED MAY 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056>059-063>066-200045- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 832 PM EDT WED MAY 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO POSSIBLE SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY AFTERNOON AND EVENING. HEAVY RAIN MAY ALSO OCCUR OUT OF THE THUNDERSTORMS. THE ALREADY WET GROUND MAY ALLOW ANY RAINFALL THURSDAY TO RUN OFF INTO THE STREAMS VERY QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DANGELO
In the hours before
Special weather statement, May 18, 11:21 PM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1121 PM EDT WED MAY 18 2011
PAZ063-064-190415-
ADAMS PA-CUMBERLAND PA-
1121 PM EDT WED MAY 18 2011
...STRONG THUNDERSTORMS WILL AFFECT WESTERN ADAMS AND WESTERN
CUMBERLAND COUNTIES THROUGH 1215 AM EDT...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ADAMS AND
CUMBERLAND COUNTIES AT 1116 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STRONG THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN OF UP TO ONE INCH WILL FALL
FROM THESE STRONG THUNDERSTORMS IN JUST A 30 MINUTE PERIOD...AND
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE
RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL IMPACT GETTYSBURG...CASHTOWN...WALNUT BOTTOM AND
NEWVILLE BETWEEN 1125 PM AND 1215 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 204 AND 219...I-81 BETWEEN
MILE MARKERS 26 AND 43.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30...STATE ROAD 97.
LAT...LON 3980 7728 3994 7747 3997 7746 4003 7752
4020 7759 4025 7732 4011 7719 3973 7717
FORECASTER: LAMBERTSpecial weather statement, May 19, 12:22 AM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1222 AM EDT THU MAY 19 2011
PAZ019-026>028-056-190515-
HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-PERRY PA-SOUTHERN CENTRE PA-
1222 AM EDT THU MAY 19 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL
CENTRE...CENTRAL PERRY...MIFFLIN...NORTHEASTERN HUNTINGDON AND
WESTERN JUNIATA COUNTIES...
AT 1218 AM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE NEAR STRODES
MILLS...MOVING NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONGEST STORMS WILL BE NEAR BELLEVILLE AROUND 1230
AM...REEDSVILLE AROUND 1240 AM...WHIPPLE DAM STATE PARK AROUND 1250
AM...POTTERS MILLS AROUND 100 AM...BOALSBURG AROUND 110 AM AND
CENTRE HALL AROUND 120 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 160 AND 161...I-99 BETWEEN MILE MARKERS 69
AND 85.
LAT...LON 4042 7784 4091 7796 4093 7793 4097 7751
4096 7751 4097 7748 4033 7728
FORECASTER: MARTINSpecial weather statement, May 19, 12:56 AM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1256 AM EDT THU MAY 19 2011 PAZ019-027-028-045-049-050-056-190600- JUNIATA PA-MIFFLIN PA-PERRY PA-SNYDER PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-UNION PA- 1256 AM EDT THU MAY 19 2011 ...A BAND OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CENTRE...NORTH CENTRAL PERRY...NORTHEASTERN JUNIATA...NORTHEASTERN MIFFLIN...SOUTHEASTERN CLINTON...SOUTHWESTERN UNION AND WESTERN SNYDER COUNTIES... AT 1250 AM EDT...A BAND OF STRONG THUNDERSTORMS WERE NEAR THOMPSONTOWN...MOVING NORTH AT 25 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. THIS BAND OF STORMS WILL BE NEAR MCALISTERVILLE AROUND 100 AM...RICHFIELD AROUND 110 AM...MCCLURE...BEAVER SPRINGS... BEAVERTOWN...AND BELLTOWN AROUND 120 AM...SNYDER-MIDDLESWART... AND TROXELVILLE AROUND 130 AM...WEIKERT AROUND 140 AM AND LAURELTON CENTER AROUND 150 AM. THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 173 AND 189. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE 322/22...ROUTE 522...STATE ROAD 45. LAT...LON 4108 7754 4111 7725 4055 7701 4046 7733 FORECASTER: MARTIN
Special weather statement, May 19, 1:10 AM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 110 AM EDT THU MAY 19 2011 PAZ028-049-050-052-056-057-190615- DAUPHIN PA-JUNIATA PA-NORTHUMBERLAND PA-PERRY PA-SNYDER PA-UNION PA- 110 AM EDT THU MAY 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JUNIATA... NORTHEASTERN PERRY...NORTHWESTERN DAUPHIN...SNYDER...SOUTHERN UNION AND SOUTHWESTERN NORTHUMBERLAND COUNTIES... AT 109 AM EDT...A STRONG THUNDERSTORM WAS NEAR HALIFAX...MOVING NORTH AT 25 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MILLERSBURG AROUND 120 AM...LIVERPOOL AROUND 130 AM...MEISERVILLE AROUND 150 AM...FREMONT AROUND 200 AM... MIDDLEBURG AROUND 210 AM AND PENNS CREEK AROUND 220 AM. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 322/22...ROUTE 522...STATE ROAD 45. LAT...LON 4091 7727 4095 7687 4042 7672 4035 7701 FORECASTER: MARTIN
Special weather statement, May 19, 1:20 AM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 120 AM EDT THU MAY 19 2011 PAZ012-018-019-045-190615- NORTHERN CENTRE PA-NORTHERN CLINTON PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA- 120 AM EDT THU MAY 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON AND EASTERN CENTRE COUNTIES... AT 118 AM EDT...A STRONG THUNDERSTORM WAS NEAR ZION...MOVING NORTH AT 30 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR HOWARD AROUND 130 AM...BALD EAGLE STATE PARK AROUND 140 AM... GLEN UNION AROUND 200 AM AND RENOVO AROUND 220 AM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 155 AND 174...I-99 BETWEEN MILE MARKERS 80 AND 85. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220... ALTERNATE ROUTE 220...STATE ROAD 26...STATE ROAD 45...STATE ROAD 120. LAT...LON 4148 7760 4086 7744 4082 7775 4143 7796 FORECASTER: MARTIN
Special weather statement, May 19, 2:08 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 208 AM EDT THU MAY 19 2011 PAZ065-066-190645- LANCASTER PA-YORK PA- 208 AM EDT THU MAY 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LANCASTER AND SOUTHEASTERN YORK COUNTIES... AT 200 AM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF PYLESVILLE...MOVING NORTH AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR FAWN GROVE AROUND 220 AM...DELTA AROUND 230 AM...SUNNYBURN AROUND 240 AM AND SHENKS FERRY AROUND 250 AM. LAT...LON 3992 7654 3988 7622 3971 7626 3972 7654 FORECASTER: KF
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:15 PM EDT | Special Weather Statement | CTP | Clinton | 60 min |
| May 18, 8:52 PM EDT | Special Weather Statement | CTP | Potter | 53 min |
| May 18, 9:22 PM EDT | Flash Flood Warning | CTP | Lycoming | 83 min |
| May 18, 10:19 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Fulton, Huntingdon | 116 min |
| May 18, 10:33 PM EDT | Special Weather Statement | CTP | Adams | 27 min |
| May 18, 11:21 PM EDT | Special Weather Statement | CTP | Adams, Cumberland | 54 min |
| May 18, 11:49 PM EDT | Areal Flood Advisory | CTP | Cumberland, Franklin, Huntingdon, Juniata, Mifflin, Perry | 116 min |
| May 19, 12:22 AM EDT | Special Weather Statement | CTP | Centre, Juniata, Mifflin | 53 min |
| May 19, 12:31 AM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Mifflin, Snyder, Union | 119 min |
| May 19, 12:56 AM EDT | Special Weather Statement | CTP | Snyder | 64 min |
| May 19, 1:10 AM EDT | Special Weather Statement | CTP | Dauphin, Snyder | 65 min |
| May 19, 1:20 AM EDT | Special Weather Statement | CTP | Clinton | 55 min |
| May 19, 2:08 AM EDT | Special Weather Statement | CTP | Lancaster | 37 min |
| May 19, 2:29 AM EDT | Areal Flood Advisory | CTP | Adams, York | 2 hr |
| May 19, 3:24 AM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Juniata, Northumberland, Perry, Snyder and 1 more | 3 hr |
| May 19, 3:55 AM EDT | Flash Flood Warning | CTP | Dauphin | 3 hr |
| May 19, 5:56 AM EDT | Areal Flood Advisory | CTP | Lycoming, Montour, Northumberland, Union | 94 min |
| May 19, 11:41 AM EDT | Areal Flood Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Lancaster and 7 more | 3 hr |
| May 19, 1:27 PM EDT | Special Weather Statement | CTP | Lebanon | 33 min |
| May 19, 1:41 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lebanon, Northumberland, Schuylkill | 49 min |
| May 19, 2:00 PM EDT | Flash Flood Warning | CTP | Lycoming | 3 hr |
| May 19, 3:18 PM EDT | Special Weather Statement | CTP | Cumberland | 27 min |
| May 19, 4:22 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, York | 3 hr |
| May 19, 4:28 PM EDT | Special Weather Statement | CTP | Adams | 62 min |
| May 19, 4:46 PM EDT | Special Weather Statement | CTP | York | 59 min |
| May 19, 5:03 PM EDT | Special Weather Statement | CTP | McKean | 57 min |
| May 19, 6:13 PM EDT | Flash Flood Warning | CTP | McKean | 3 hr |
| May 19, 6:13 PM EDT | Special Weather Statement | CTP | Potter | 32 min |
| May 19, 6:47 PM EDT | Areal Flood Warning | CTP | Potter, Tioga | 3 hr |
Nearby
River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.